Facebook Pixel

Am I pregnant?!

By April 25, 2016 - 7:20pm
Rate This

Hi guys. So I'm panicking like crazy! I had sex on April 17th. The condum broke and unfortunately my lovers cm, got inside of me. So we rushed to CVS and I took the plan b pill and hour to two hours after the incident. I started feeling some of the side affects (cramps, headache). Then on The morning of April 23rd, I started bleeding really heavy. It lasted all night. And it lasted all the way till the night of the 24th. On the night of the 24th, it started to lighten up, and when I wiped it was really light blood. When I woke up, I just had light blood and brown discharge in my pad. As today went on the blood started to get darker and heavier. As of right now it's lightning up again and it's more of a brown discharge. Is this just apart of the plan b pill? I'm freaking out!

Add a Comment1 Comments


Hi Kaitlyn,

Thank you for sharing your question with the EmpowHER community

You took the Plan B as instucted by th manufacterer, so it will do the job to prevent pregnancy. The sooner you take it the better your chances of lowering your risk.

The symptoms you're experiencing are associated to the emergency contraceptive pills you took. It will take a little while for your menstrual cycle to get back to normal, but hang in there it will.

Be well,

April 25, 2016 - 9:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!